Hi guys! I need help, I am a 31 years female 5"4 height. I dont understand why the scale doesnt show even ONE POUND LOSS! some history - I at the age of 18 reached 180 lbs, did weight watchers and lost 50 lbs in one year...was able to maintain it as well. With further more workouts and right eating I got down to 125 lbs (which was unhealthy as I had to take extreme wokrout and diet measures) I slowly reached my "right" weight 135...with a leg injury and no workout for gained 15 lbs to150lbs ..which i got rid of easily by follwoing same wokrout eat healthy etc! Then at the age of 27 I started getting anxiety attacks, I lost 10 lbs in a month, and became very weak. I was put on a med SSRI, antidepresant Lexapro 20 mg....and it began...from 125 -> 130 -> 135 ->140->145->150....and all this time i have been working out normally...not too intense...last yr i got a personal trainer and no results! A key thing to add - I have been tappering off my med and now I am at 4mg/day...this has taken 2 years! So overall i have been on this med for 3 1/2 years and going. I just dont understand what I need to do...I eat 1300 calories/day do 60 mins cardio and 15 mins strenth training with arms one day abs 4 times a week etc....no effort of mine has shown a 1 lb decrease...not one! Even if I dont workout, I am just a healthy eater...I see people around me eating stuff that I cant imagine to! I really dont know what I should do. There is no thyroid or hormone issues, i got the tests done. Does anyone know if this is purely med side effects? If I was to get pregnant, i would easily gain some more weight as one does..
I really need help, feedback, opinions, thoughts...I dont think I will ever stop working out...ever as it makes me feel less guilty abt eating...helps my anxiety etc plus i am hopeful to loose
Please someone guide me what i should be doing, i dont want to be like this and get preg and be even bigger and frustated :(
Thanks Dr. Really appreciate you taking the time to respond. Yes I understand that slowly it will I will start to see results but it gets tough some times when you don't after doing the right things. I will keep doing it though..there is no reason to stop working out as it helps anxiety as well...thanks again!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.